A generalization of one Erdős’s problem

Stephan Danchev and Krassimir Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 3, Pages 3—4
Download full paper: PDF, 109 Kb

Details

Authors and affiliations

Stephan Danchev
Centre for Biomedical. Engineering – Bulg. Academy of Sci. Acad. G. Bonchev
str., Bl.105, Sofia-1113, Bulgaria 

Krassimir Atanassov
Math. Res. Lab., P.O.Box 12,
Sofia-1113, Bulgaria

Related papers

Cite this paper

Danchev, S. & Atanassov, K. (1996). A generalization of one Erdős’s problem. Notes on Number Theory and Discrete Mathematics, 2(3), 3-4.

Comments are closed.